# SDR CKSA97455

- Difficulty date: August 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N869BX
- Make and model: Doug DC-8-63
- Aircraft serial: 46035
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Dirty
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT MLG DOOR UNSAFE LIGHT ON AFTER GEAR RETRACTED.  UPLATCH CHECK GOOD.  CLEANED AND RESEATED RT MLG DOOR SWITCH CANNON PLUG AND RETRIMMED DOOR SWITCH STRIKER, CYCLED GEAR SEVERAL TIMES, SYS OPS CKS GOOD IAW DACO MM 32-30-0 AND 32-60-0.
